The normal frequencies of phosphorus (P4)

Bhagavantam, S. ; Venkatarayudu, T. (1938) The normal frequencies of phosphorus (P4) Proceedings of the Indian Academy of Sciences, Section A, 8 (2). pp. 119-123. ISSN 0370-0089

PDF - Publisher Version

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:27862
Deposited On:11 Dec 2010 07:47
Last Modified:17 May 2016 11:04

Repository Staff Only: item control page